# SDR USAA2011011390206

- Difficulty date: December 13, 2010
- Submitted: January 14, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR36, S23R, -Y765.  REPLACED SEAT TRACK AT FR36, S23R, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING 3D57130146.
